MMN-3080

Inequalities of Hermite-Hadamard type for extended harmonically (s,m)-convex functions

  • Chun-Ying He, College of Mathematics and Statistics, Hulunbuir University, Hailaer 021008, Inner Mongoli7a, China, College of Mathematics and Physics, Inner Mongolia University for Nationalities, Tongliao 028043, Inner Mongolia, China, hechunying9209@qq.com
  • Bo-Yan Xi, College of Mathematics and Physics, Inner Mongolia University for Nationalities, Tongliao 028043, Inner Mongolia, China, baoyintu78@qq.com
  • Bai-Ni Guo, School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454010, Henan, China, bai.ni.guo@gmail.com

Abstract

In the paper, the authors introduce a new notion ``extended harmonically $(s,m)$-convex function'' and establish some integral inequalities of the Hermite--Hadamard type for extended harmonically $(s,m)$-convex functions in terms of hypergeometric functions.


Vol. 22 (2021), No. 1, pp. 245-258
DOI: 10.18514/MMN.2021.3080


Download: MMN-3080